# SDR 29GA2016020600001

- Difficulty date: February 5, 2016
- Submitted: February 7, 2016
- Operation: Air carrier
- Aircraft: N351AG
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 33,970 hours, 38,948 cycles
- Engine: Ge CT7TP*
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP, LEFT SIDE DOES NOT ILLUMINATE.  CABIN EMERGENCY LIGHT ON THE AISLE.  GS4104, RESECURED LOOSE CONNECTION ON FIRST EMERGENCY PATH LIGHTING. IAW AMM 33-50-20-04.  OPS CHECKS GOOD.
